# SDR JGVR20200110001

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 5,071 hours, 3,953 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: PE915109L33
- Condition: Corroded
- Location: Lt Elevator
- Part time: 5,071 hours, 3,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1 EA RH ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS  PN#PE915109-L33: CORROSION ON 1 EA LH ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS PN#PE915109-L33
